# SDR USAA2012101100006

- Difficulty date: September 27, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 32,715 hours, 21,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53673243
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION ON FLOOR PANEL 151ZG BETWEEN FR59 TO FR55 BETWEEN Y765 TO -Y765.  REPLACED FLOOR PANEL 151ZG IAW A319 SRM 53-02-00-201 FIG 209 & IRM 9701 REV G.
